# SDR DALA2022082905793

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 88,689 hours, 40,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 FOUND EMER PATH LIGHTS INOP ON SEAT ROWS 18-22 RT SIDE. CORRECTIVE ACTION: REPLACED FUSE ON BATTERY PACK ASSY POWER SUPPLY IAW B757 AMM 33- 51. OPS CHK GOOD. (9109499)
